# SDR QXEA2009011600020

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,345 hours, 5,465 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 10300034
- Condition: Failed
- Location: Static Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - ON TAKEOFF RECEIVED PROP DE-ICE WARNING LIGHT AND FO ADC DATA INVALID MESSAGE.  DIVERTED TO BOI FOR REPAIRS.  FOUND TEMP PROBE/ADV2 AND ADV2 TEMP RANGE FAULTS.  REMOVED AND REPLACED STATIC TEMP PROBE, IAW AMM 34-11-11-000/400-801.  ALL FAULTS CLEARED.  NO FURTHER DEFECTS NOTED.
